cough-cold-icon
Fatigue in legs
I took my covishield 2nd dose 3 days back. Today I realised that I am having severe weakness in my legs. I didn't have any side effects as such and I was fine till now. Can someone tell  whether it's just the side effects of the vaccine or something serious.
24 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Kindly discuss for your concern
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +163
Consult with a doctor
Online now
Take dolo 650 if doesn't improve then consult privately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Proper consultation needed. Could be due to many factors. Consult online or on eight three one eight four six nine eight eight six
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.